JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CLASS OF N(κ)-QUASI EINSTEIN MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CLASS OF N(κ)-QUASI EINSTEIN MANIFOLDS
De, Avik; De, Uday Chand; Gazi, Abul Kalam;
  PDF(new window)
 Abstract
The object of the present paper is to study N()-quasi Einstein manifolds. Existence of N()-quasi Einstein manifolds are proved. Physical example of N()-quasi Einstein manifold is also given. Finally, Weyl-semisymmetric N()-quasi Einstein manifolds have been considered.
 Keywords
quasi Einstein manifolds;N()-quasi Einstein manifolds;pseudo Ricci symmetric spacetimes;conformal curvature tensor;
 Language
English
 Cited by
1.
The Speed of the Passing of Time as Yet Another Facet of Cosmic Dark Energy, Journal of Modern Physics, 2016, 07, 15, 2103  crossref(new windwow)
2.
On Some Classes of N(k)-Quasi Einstein Manifolds, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2013, 83, 3, 239  crossref(new windwow)
3.
Completing Einstein’s Spacetime, Journal of Modern Physics, 2016, 07, 15, 1972  crossref(new windwow)
 References
1.
T. Adati and G. Chuman, Special para-Sasakian manifolds D-conformal to a manifold of constant curvature, TRU Math. 19 (1983), no. 2, 179-193.

2.
T. Adati and G. Chuman, Special para-Sasakian manifolds and concircular transformations, TRU Math. 20 (1984), no. 1, 111-123.

3.
T. Adati and T. Miyazawa, On paracontact Riemannian manifolds, TRU Math. 13 (1977), no. 2, 27-39.

4.
A. L. Besse, Einstein Manifolds, Ergeb. Math. Grenzgeb., 3. Folge, Bd. 10, Springer- Verlag, Berlin, Heidelberg, New York, 1987.

5.
M. C. Chaki, On generalized quasi-Einstein manifolds, Publ. Math. Debrecen 58 (2001), no. 4, 683-691.

6.
M. C. Chaki, On pseudo Ricci-symmetric manifolds, Bulg. J. Physics 15 (1988), 526-531.

7.
M. C. Chaki and B. Gupta, On conformally symmetric spaces, Indian J. Math. 5 (1963), 113-122.

8.
M. C. Chaki and R. K. Maity, On quasi Einstein manifolds, Publ. Math. Debrecen, 57 (2000), no. 3-4, 297-306.

9.
G. Chuman, D-conformal changes in para-Sasakian manifolds, Tensor (N.S.) 39 (1982), 117-123.

10.
U. C. De and A. K. Gazi, On pseudo Ricci symmetric manifolds, to appear in Anl. Stiintifice Ale Universitataii "Al. I. CUZA" Iasi. Matematica.

11.
U. C. De and G. C. Ghosh, On quasi Einstein and special quasi Einstein manifolds, Proc. of the Int. Conf. of Mathematics and its applications, Kuwait University, April 5-7, 2004, 178-191.

12.
U. C. De and G. C. Ghosh, On quasi-Einstein manifolds, Period. Math. Hungar. 48 (2004), no. 1-2, 223-231. crossref(new window)

13.
U. C. De and G. C. Ghosh, On conformally flat special quasi-Einstein manifolds, Publ. Math. Debrecen 66 (2005), no. 1-2, 129-136.

14.
R. Deszcz, M. Hotlos, and Z. Senturk, On curvature properties of quasi-Einstein hyper- surfaces in semi-Euclidean spaces, Soochow J. Math. 27 (2001), no. 4, 375-389.

15.
A. Einstein, Grundzuge der relativitats theory, Berlin, Springer, 2002.

16.
M. S. El Naschie, Is Einstein's general eld equation more fundamental than quantum field theory and particle physics?, Chaos, Solutions and Fractals 30 (2006), no. 3, 525-531. crossref(new window)

17.
M. S. El Naschie, Godel universe, dualities and high energy particle in E-infinity, Chaos, Solutions and Fractals 25 (2005), no. 3, 759-764. crossref(new window)

18.
S. R. Guha, On quasi-Einstein and generalized quasi-Einstein manifolds, Facta Univ. Ser. Mech. Automat. Control Robot. 3 (2003), no. 14, 821-842.

19.
C. Ozgur, N(k)-quasi Einstein manifolds satisfying certain conditions, Chaos Solitons Fractals 38 (2008), no. 5, 1373-1377. crossref(new window)

20.
C. Ozgur and M. M. Tripathi, On the concircular curvature tensor of an N(k)-quasi Einstein manifold, Math. Pannon. 18 (2007), no. 1, 95-100.

21.
F. Ozen and S. Altay, On weakly and pseudo-symmetric Riemannian spaces, Indian J. Pure appl. Math. 33 (2002), 1477-1488.

22.
S. Ray-Guha, On perfect uid pseudo Ricci symmetric spacetime, Tensor, N. S. 67 (2006), 101-107.

23.
R. N. Sen and M. C. Chaki, On curvature restriction of a certain kind of conformally at Riemannian spaces of class-one, Proc. Nat. Inst. Sci. India Part A 33 (1967), 100-102.

24.
R. Sharma, Proper conformal symmetries of conformal symmetric space-times, J. Math. Phys. 29 (1988), no. 11, 2421-2422. crossref(new window)

25.
H. Stephant, Some new algebraically special radiation field solutions connected with Hauser's type N vacuum solution, Abstracts of GR9, Jena. 1980.

26.
Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X,Y)${\cdot}$R = 0. I. The local version, J. Differential Geom. 17 (1982), no. 4, 531-582.

27.
Z. I. Szabo, Classification and construction of complete hypersurfaces satisfying R(X,Y)${\cdot}$R = 0, Acta Sci. Math. (Szeged) 47 (1984), no. 3-4, 321-348.

28.
Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X,Y)${\cdot}$R = 0. II. Global version, Geom. Dedicata 19 (1985), no. 1, 65-108.

29.
L. Tamassy and T. Q. Binh, On weakly symmetries of Einstein and Sasakian manifolds, Tensor. N. S. 53 (1993), 140-148.

30.
S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tohoku Math. J. (2) 40 (1988), no. 3, 441-448. crossref(new window)

31.
M. M. Tripathi and J. S. Kim, On N(k)-quasi Einstein manifolds, Commun. Korean Math. Soc. 22 (2007), no. 3, 411-417. crossref(new window)